Elie Aidekon

Elie Aidekon
Visiting Associate Professor of Mathematics
Email
ea1773@nyu.edu
Room
1149-1

Elie Aidekon is a Visiting Associate Professor of Mathematics at NYU Shanghai. Prior to joining NYU Shanghai, Aidekon was a lecturer at Sorbonne Université. Aidekon also holds an appointment as a junior member at the Institute Universitaire de France. His research interests involve studying the interplay between branching processes and random spatial processes. 

Research Interests

  • Markov Processes
  • Branching Processes

 

Select Publications

  • Convergence in law of the minimum of a branching random walk, 2013. Ann. Probab., Vol. 41, Number 3A, 1115-1766
  • The branching Brownian motion seen from its tip. With J. Berestycki, E. Brunet and Z. Shi, 2013. Prob. Th. Rel. Fields, Vol. 157, Number 1, 405-451
  • Scaling limit of the recurrent biased random walk on a Galton-Watson tree. With L. de Raphélis, 2017. Probab. Th. Rel. Fields., Vol. 169, , Issue 3–4, 643–666

 

Education

  • PhD
    Sorbonne Université